# SDR AKG2004F00001

- Difficulty date: December 24, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N888ZX
- Make and model: Beech B200
- Aircraft serial: BB1140
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402520
- Part serial: 97160H8028
- Condition: Broken
- Location: Cockpit
- Part time: 5,299 hours, 5,019 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOTS WINDSHIELD INSIDE GLASS SHATTERED IN FLIGHT AIRCRAFT AND WINDSHIELD.
